# SDR CA190510010

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Cfmint CFM565A5F
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 2080M87P07
- Condition: Cracked
- Location: Hp Turbine
- Part time: 18,665 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HP TURBINE BLADE WAS FOUND CRACKED ON THE CONVEX SIDE OF THE BLADE DURING ROUTINE BOROSCOPE INSPECTION. THE BLADE HAD ACCUMULATED 18665 HRS TSN AND 6036 CYCLES CSN. (TC# 20190510010)
